Posted by: Eugenie | 2008-11-05

Depo Provera

Good day doc. I have been on the depo injection for about two years. My gp injected me about two or three weeks ago, and since then, I have been bleeding. Should I go for the injection again or just wait it out? It' s really interfering with my sex life! I don' t bleed at all on the injection. Did he do it wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Eugenie
No he did not do wrong, the injection is made of the progesterone hormone. This sometimes causes thinning of the lining of the uterus causing breakthrough bleeding. It can be corrected by taking a esterogen supplement for 7 days. Ask him for a prescription.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Rieet | 2009-04-03

I have been on the depo provera injection for 3 years now and I want to start planning a familiy. I am not going for any further injections and the last one I had was 02/02/2009. How long after your last injection does it take for my body to go back to normal (how long will it take for me to fall pregnant?)

Reply to Rieet

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.